# SDR DHL200080361C

- Difficulty date: January 26, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 8 INCHES AT STA 1300 FROM L30 TO L32 LT.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 3A AND FIG 2B.  N/R 5573
